# SDR NSVA200600205

- Difficulty date: November 17, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N251CJ
- Make and model: Saab 340B
- Aircraft serial: 251
- Aircraft time: 31,791 hours, 35,206 cycles
- Engine: Ge CT79B
- System (JASC): 7600 · Engine Controls
- Part: Control Panel
- Part number: 7239060503
- Condition: Failed
- Location: Ctot
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LT TQ INDICATION DROPPED TO 30 PERCENT ON TAKEOFF ROLL WHEN CTOT APR SWITCH SELECTED TO APR.  REMOVED AND REPLACED CTOT PANEL.  OPS CHECKS GOOD IAW AMM 76-10-50, P/N ON-OFF 7239060-503.
